When your doctor (or stand-in doctor) gives you a medication you have never taken before, please be sure Google it before using it. I made the mistake of trusting a doctor and using a cream on my lips he prescribed. These lip things have been terrible and continue to get worse. They have been burning and cracking and bleeding. After a week of using this cream, I finally looked it up. This cream should not go near the lips or mucous membranes. There are scary side effects to this. It should not be swallowed. Of course, I have tried not to, but I could not help but get some on my tongue. This is scary stuff I am dealing with, as it is. I have been using
this cream for a week. I stopped using it as of yesterday.
Tomorrow, I need to call my doctor and figure out what to do. I feel as if these will never heal. But, I know they will. I wonder if it is a gum disease of sorts.
All I know is it is nasty and painful and refuses to leave.